# SDR DL764091014

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 31,547 hours, 9,297 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TRIPLE GEAR CHANGE IN ATLANTA, MAINTENANCE FOUND CORROSION ON THE OTBD WALL OF THE RT NLG TRUNNION FITTING.   THE MAXIMUM DEPTH OF THE CORROSION WAS .030 INCH.  THE CORROSION WAS REMOVED AND REPAIRED PER ER/A 475224-14.
